i take it every 12 hrs. i am still on yaz. my period is late. i last had sex 2 months ago and my period had been frequent up until now. it should have started the 3rd but didn't. and the on the 4th, there was light bleeding. not today being the 5th, nothing. i haven't felt nauseous. a bit restless at night though sleepy. and a bit of constipation. is it possible this drug is somehow hampering my period?
Although very rare, yes this can happen and it is a dangerous side effect of the drug. To make sure I knew what I was talking about, I asked my father who is a nurse. With that sort of side effect, you need to get medicall attention. I would call your dr. First thing tomorrow morning.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2012 • 1 answer
Posted 26 Jul 2012 • 5 answers
Posted 2 Sep 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 3 Jan 2016 • 0 answers